Hi Everyone.,...... just got my latest holter results today and it showed 3,000 pvcs and 2 runs of V-tach and STE and pre something...I didn't quite get the last one. Not sure what that is. No A-fib. I guess it's not too bad considering some of us are worse. But I seem to be doing Ok ...but I think I am starting to just adjust to having this. So I am now taking Lopressor 25mg bid, Cozaar 100mg 1 qd, Norvasc 2.5 mg 1 qd..... along with Zaroxolyn 2.5 mg .....Does anyone have any comment.... I would love to hear from you...The thing that concerns me more than anything is this V-tach.... that is a little scary... I know other people have this and I would love to hear what they take. Thanks for reading and your responses. Have a great night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.